# SDR I5EA2023020200001

- Difficulty date: February 2, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N808TJ
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 77,350 hours, 44,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 50507
- Condition: No Test
- Location: M1479/Sta598r
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER OVER WING ISLE R/H EMERGENCY LIGHT IS INOP.   REMOVE AND REPLACED EMERGENCY LIGHT BATTERY PACK M1479 AT STA. 598R IAW B737-400 AMM 33-51-51. OPS CHECK GOOD.
